# SDR ASAA2015041511365

- Difficulty date: April 15, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 4,088 hours, 1,360 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 707208601
- Part serial: 6505150200613
- Condition: Faulted
- Location: Apu
- Part time: 3,458 hours, 1,182 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START ON GROUND ILLUMINATION OF APU FAULT LIGHT.  ACFT GROUNDED. ACCOMPLISHED FIM 49-60, TASK 801, APU BITE.  NO CURRENT FAULT.  MESSAGES 49-41012, NO ROTATION (4X) AND NO FLAME (2X) LOGGED. ACCOMPLISHED FIM TASKS 49-40 802 & 803.  NO FAULTS FOUND. ECU R & R PRECAUTIONARY IAW AMM 49-61-12/401. INSTALLATION TEST GOOD.  GROUND VERIFICATION SUCCESSFUL.
